# SDR R61A201905010458

- Difficulty date: April 19, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000019
- Aircraft time: 35,349 hours, 26,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003961001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN FOR BRIDGING***  MAINTENANCE FOUND ADDITIONAL CORROSION AND CHAFE DAMAGE DURING REMOVAL OF SHEAR CLIPS, AT FR17 BETWEEN STR 24R AND 24L.  REMOVED AND REPLACED BEAM AT FR 17, BETWEEN STR 24R AND 24L IAW SRM 51-40-08.
